Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Need safe performance enhancing vitamins or drugs

I 42 years old, 5 7 tall. 78 kgs in weight. I am training for half marathon. Though i have ran the distance earlier in 2hrs 10 min, i wish to improve on speed. I have never taken any performance enhancing drugs. However, i wish to know if there are any safe performance enhancing vitamins or drugs which i can safely take.
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dietitian & Nutritionist 's  Response
First of all let me start of by saying there is no such thing as a "safe performance enhancing drug", every drug has its side effect it maybe big or small but none the less it has side effects. You can try floradix syrup its pretty effective for endurance athletes, other than that you can also add a vitamin tab to your diet .
Other than the above mentioned i will not ask you to take any other performance enhancing drugs.
Thank you and take care
Answered: Wed, 6 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor